Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Tingling Hands And Feet Post Bouts Of Vertigo Indicate?

i have many autoimmune disorders....rheumatoid arthritis, hypothyroidism, vitiligo, raynauds phenomenon,fibromyalgia. eptein barr, vertigo...now I am getting numbness and tingling in hands and feet,,,just had a bout of vertigo a few days ago and today numbness....what could it be?
Thu, 24 Nov 2022
Report Abuse
Neonatologist 's  Response
Hi,

You should consult a physician in person if you're having multiple autoimmune disorder because each other might be getting a treatment. If only, you could mention the medications you are on, in details. Just because you got a vertigo, doesn't mean both are related. It could be related to the other disorders you mentioned as well. So, please, meet a physician in person with all your documents.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Jinela Desouza, Neonatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Could Tingling Hands And Feet Post Bouts Of Vertigo Indicate?

Hi, You should consult a physician in person if you re having multiple autoimmune disorder because each other might be getting a treatment. If only, you could mention the medications you are on, in details. Just because you got a vertigo, doesn t mean both are related. It could be related to the other disorders you mentioned as well. So, please, meet a physician in person with all your documents. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Jinela Desouza, Neonatologist